# SDR SWAA2021031849926

- Difficulty date: February 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSION R-2 DOOR INNER WEB STRUCTURE FROM STA # 947 TO STA # 1000 FROM WL 208.10 RBL-55 SPOTS OF CORROSION. DOT # 208-14 / REMOVED CORROSION AT R-2 DOOR INNER WEB STRUCTURE FROM STA #947 TO STA #1000 WL 208.10 RBL-55 IAW B737-700 SRM 51-10-02-0G-0. EVALUATED DAMAGE ORIGINAL MAT 0.08'; MATERIAL REMOVED 0.015'; MATERIAL REMAINING 0.065 MAXIMUM MATERIAL ALLOWED TO BE REMOVED 0.008 FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-70-15-1A-1; FIG 103; C-C. REMOVED; REPLACED; LOCATED AND DRILLED; AND INSTALLED NEW R-2 DOOR INNER CHORD IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0. MATERIAL USED: 147A8540-8; PO #1684224; BOEING DWG DOCUMENT #147A8501.
